# SDR CA150716005

- Difficulty date: July 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Dc Power
- Part time: 25 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, UPON SELECTION OF FLAP/SLAT LEVER DOWN, CREW HAD A DC ESS BUSS FAIL, AND THEY LOST ALOT OF AVIONICS SYSTEMS.  THE DC POWER CENTER, DCPC, DOESN`T RECONFIGURE ITSELF TO PROVIDE POWER ON THE ESS BUSS. THE NAVIGATION AIDS WERE NOT AVAILABLE FOR THE APPROACH AND THE PILOTS HAD TO DECLARE AN EMERGENCY. ON SECOND APPROACH, THE ACFT LANDED UNEVENTFULLY WITH ATC HELPING BY GIVING VECTOR AND RADAR FINAL APPROACH.   THE ISSUE WAS STILL PRESENT ON THE GROUND AFTER A FULL ACFT POWER RESET.  FIRST OBSERVATIONS SHOWED THAT THE DCPC HAS REPORTED A DCPC CONTACTOR K2, ESS BUS CONTACTOR,  FAIL. ALSO, THE DC SYNOPTIC DISPLAY WAS SHOWING CONTACTOR K2 IN TRANSFER POSITION WITH ONLY BATTERY MASTER SWITCH, BMS, SELECTED TO THE ON POSITION WHICH IS NOT IAW NORMAL ACFT CONFIGURATION.  THE DCPC HAS BEEN REMOVED AND WILL BE SENT FOR INVESTIGATION.
